Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Experiencing pregnancy symptoms, not on periods due, negative pregnancy test, taken plan B post sex. Cause?

I have been expirerencing many early pregnancy symptoms but my Period isn t due til the 23rd. I took a test and it was negitive and now I m having major pain in that region. I know I have mittlesmurts but this pain feels spittle different. I use a phone app to calculate me ovation, tittle and menstrual but the menstrual always seems off. The first day of my last menstrual was 8/26 and I spotted. On 9/2. Last sex was 9/3 and took plan b on 9/6.
Asked On : Tue, 25 Sep 2012
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query,
Your irregular cycle mesh with your after pill plan B create this situation.
You have hormonal imbalance leads to irregular periods & then you have taken after pill so more imbalance occurs disturb your cycle.
Now wait for period to come.
As your pregnancy test shows negative result there is no question of it.
Answered: Wed, 26 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor